# SDR A6WA201305294970

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR LT HORZ STAB NUTPLATES 601R-55-11-375A, UNDER TIP FAIRING LT SIDE RIB NR 9. REPAIRED IAW REO 601R-55-11-465, REV A.
